# SDR BIER200700004

- Difficulty date: September 6, 2006
- Submitted: March 7, 2007
- Operation: Air carrier
- Filed by: Aero Industries Inc, repair station BIER466C
- Make and model: Lear 60LEAR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spacer
- Condition: Missing
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 50030967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR SUSPECTED MISSING PARTS FROM BRAKE ASSEMBLY JUST OUT OF OVERHAUL.  UPON CONDUCTING VISUAL INSPECTION, FOUND THAT SWAGE ADJUSTER ASSEMBLIES WERE INCORRECTLY SET FOR THIS SERIES OF BRAKE.  THE SWAGES WERE SET AT A DEPTH OF 0.18 INCH BELOW FLUSH OF ADJUSTER TUBE, THEY SHOULD HAVE BEEN SET FLUSH WITH THE TOP OF THE ADJUSTER TUBE.  FURTHER INSPECTION FOUND THAT INCORRECT RETURN PINS WERE INSTALLED.  SHOULD HAVE BEEN P/N 5001421, INSTALLED WERE P/N 9535044.  THE LATER RETURN PIN IS SHORTER AND NOT FOR USE ON THIS AC BRAKE.  SPACER TUBES P/N 5012942 WERE MISSING FROM THE RETURN SPRING ASSEMBLIES.  THE BRAKE ASSY HAD BEEN OVERHAULED AT OTHER REPAIR CENTER AND HAD NOT BEEN INSTALLED ON THE AIRCRAFT PRIOR TO THI
